# SDR QXEA0202257

- Difficulty date: December 17, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4053
- Aircraft time: 2,382 hours, 2,853 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Frame
- Part number: 87144120103
- Condition: Cracked
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB - SUPPORT FRAME IN RIGHT LOWER COWL ASSEMBLY IS CRACKED. REPAIRED IAW WVAC WO DH8S-71-0696 AND HORIZON AIR EA 6-71-73.
